Since I started Seroquel I’ve been getting these little involuntary muscle jerks. Not TD, just little twitches. Can that be the quetiapine? I asked my pdoc and he said it was very very rare, to the point of impossibility.
I have had tiny little twitches on every medication. Although they have grown more pronounced since I got on medication, I believe i likely have had it to some extent my whole life. But it could also be familiarity making me feel like it has went on longer than it has
I’ve been twitching a lot all over from round about the time I stopped taking quetiapine, don’t know if it was that or not though. I remember my feet started jerking during periods of relaxation a good few months before that.
I twitch on Zoloft. I know it’s the Zoloft because every time I change the dose it stops for 3 days then comes back. I was recently off my Zoloft for 6 weeks and it never stopped. So I think it’s permanent for me. However it’s minor and the Zoloft helps a lot so oh well . My doctor has such a “but it’s working…”. Kinda attitude. He also called it a distonia.